The Hyodo-Kato theorem for rational homotopy types

Published

Journal Article

The Hyodo-Kato theorem relates the De Rham cohomology of a variety over a local field with semi-stable reduction to the log crystalline cohomology of the special fiber. In this paper we prove an analogue for rational homotopy types. In particular, this gives a comparison isomorphism for fundamental groups.

Full Text

Duke Authors

Cited Authors

  • Kim, M; Hain, RM

Published Date

  • March 1, 2005

Published In

Volume / Issue

  • 12 / 2-3

Start / End Page

  • 155 - 169

International Standard Serial Number (ISSN)

  • 1073-2780

Citation Source

  • Scopus